Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Embeddings into simple free products


Author: David Meier
Journal: Proc. Amer. Math. Soc. 93 (1985), 387-392
MSC: Primary 20E06; Secondary 20E32, 20F10
MathSciNet review: 773986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a countable group $ G$ can be embedded into a two-generator simple group $ S$ which is an amalgamated free product of groups $ G * {F_1}$ and $ F$, where $ F$ and $ {F_1}$ are free groups on two generators. $ S$ is also the product of two commuting free subgroups. If $ G$ has solvable word problem, then we can construct a recursive presentation for $ S$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E06, 20E32, 20F10

Retrieve articles in all journals with MSC: 20E06, 20E32, 20F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0773986-5
PII: S 0002-9939(1985)0773986-5
Article copyright: © Copyright 1985 American Mathematical Society